# SDR DALA2019020600809

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 82,315 hours, 63,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME CRACKED AT TAILCONE ALIGNMENT PIN L/H SIDE JUST ABOVE TAILCONE TORQUE CAM. REMOVED UPPER PORTION OF CANTED FRAME DRILLED NEW UPPER CANTED FRAME BEGAN INSTALL REPLACED UPPER CANTED FRAME F.S. 1510 PER DRWG 5966768 RTEPLACED TAILCONE CAM ASSY PER MD88 AMM 53-53. (LP0933087)
